# SDR RAIA0010008

- Difficulty date: October 12, 2000
- Submitted: October 20, 2000
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- Aircraft time: 12,342 hours, 11,983 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Part number: 89548115
- Condition: Leaking
- Location: Lt Engine
- Part time: 9,803 hours, 9,889 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

6225-JFK- LEFT ENGINE LOW OIL PRESSURE CAPTION ILLUMINATED ON TAXI.  MAINTENANCE INSPECTED AND DEFERRED PER MEL.  MAINTENANCE REPLACED LEFT ENGINE PROPELLER PITCH CONTROL.
